# SDR ZIAA97013

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 97516495
- Condition: Cracked
- Location: Bs 680
- Part time: 65,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, FOUND 1.25 INCH CRACK AT FS 680, LOWER COMPARTMENT PRESSURE WEB, RT OUTBOARD LOWER CORNER.  REPAIRED IAW DC8 SRM 53-2-5, PAGE 31-34.  (M)
